Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

After Using Accutane

After Using Accutane
beastoneaston
Album created by
beastoneaston
  • 2
  • 0
  • 0
Here are some pics of me my senior year of highschool. These are all pics after using accutane a year later. After being acne free for a year before going to college this past semester some acne came back and i cannot get rid of it;therefor i am now going on Claravis, which works the same as accutane just a different name.. hope you enjoy :)

0 Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×